# SDR CALA2023112703489

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 115,246 hours, 12,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 257020
- Condition: No Test
- Location: M33404
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER PWR SUPPLY BATT PACK (M33404) ON DR 3R FAILED CAPACITY CHK REF HX NR WO.2511330, ORIG BY V920570 EMER PWR SUPPLY BATT PACK (MM33404) ON DR 3R REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 ACCOMPLISHED BY MECH V920569, INSP V897004
